Da ProvidĂȘncia, J. (1965) Variational approach to the many-body problem. Nuclear Physics, 61 (1). 87-96 doi:10.1016/0029-5582(65)90937-5
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Variational approach to the many-body problem | ||
Journal | Nuclear Physics | ||
Authors | Da ProvidĂȘncia, J. | Author | |
Year | 1965 (January) | Volume | 61 |
Issue | 1 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/0029-5582(65)90937-5Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 9029450 | Long-form Identifier | mindat:1:5:9029450:7 |
GUID | 0 | ||
Full Reference | Da ProvidĂȘncia, J. (1965) Variational approach to the many-body problem. Nuclear Physics, 61 (1). 87-96 doi:10.1016/0029-5582(65)90937-5 | ||
Plain Text | Da ProvidĂȘncia, J. (1965) Variational approach to the many-body problem. Nuclear Physics, 61 (1). 87-96 doi:10.1016/0029-5582(65)90937-5 | ||
In | (1965, January) Nuclear Physics Vol. 61 (1) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |